MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET, PEN NEEDLE

HTL-STREFA S.A. DROPLET, PEN NEEDLE
Model Number 31G X 5MM
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Testing of the archival sample was conducted on 2018-03-09 for compliance with the parameters established in product specifications zn-2014/htl- 810.02, rev.14.No deviations were observed in the archival sample which could cause the defect under complaint.Htl is not in possession of levemir flextouch pen which was indicated by the patient.Testing was conducted on tresiba flex touch (prefilled pen).The devices only differ in the type of insulin.A pen needle was attached onto the pen injector, (b)(4) units were set and injection was simulated.After the test, the preset dose of insulin flow was observed and the device returned to 0 setting.The test was conducted on 10 pen needles under complaint.Correct fluid flow was observed for each pen needle.The sample under complaint from customer was returned on 2018-03-15.Testing of (b)(4) pen needles from the shelf box was conducted on (b)(6) 2018 for compliance with the parameters established in product specifications zn-2014/htl- 810.02, rev.14.No deviations were observed in the sample which could cause the defect under complaint.The product meets the requirements of specifications.Additional tests: additional tests were conducted on the 23 complete pen needles packed in a zip bag.The aim of the test was to simulate an injection made by the patient.Pen needle lot x46zm6, returned from the customer was attached to tresiba flex touch pen, (b)(4) units were set and an injection was simulated.No deviations were observed in any of the 23 tests.After the test, the preset dose of insulin flow was observed and the device returned to 0 setting.
 
Event or Problem Description
Mr.(b)(6) is a veteran and gets his supplies from the va.He was switched from easytouch to droplet, same size.He started using droplet and started having trouble dispensing the full dose.He has been a diabetic for the last 7 years.He slightly pinches up and dispenses the pen.It stops when he has about 4 units left.With the issues, mr.(b)(6) had his wife, a nurse, try to inject him and she had the same issues.

Brand Name
DROPLET, PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key7368936
Report Number9613304-2018-00002
Device Sequence Number13462087
Product Code FMI
UDI-Device Identifier05907996093069
UDI-Public(01)05907996093069(17)221201(10)X46ZM6
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2022
Device Model Number31G X 5MM
Device Catalogue Number8310
Device Lot NumberX46ZM6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2018
Initial Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1